# SDR SWAA2025112027211

- Difficulty date: October 22, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 29,799 hours, 14,941 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LT VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT LBL 34.   REMOVED THE LT VAPOR BARRIER UPPER ATTACH ANGLE IAW SRM 51-40-02.  C/W HFEC OF OPEN HOLES IN REPAIR AREA PER NDT PART 6 51-00-00 PROD. 16,  NO DEFECTS NOTED.   MATCH DRILLED NEW ANGLE IAW SRM 51-40-02.  INSTALLED FASTENERS IN ATTACH ANGLE COMMON TO FUEL TANK IAW SRM 51-40-02, & DWG 111A1000.
